# SDR NWAA092893311

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 18,186 hours, 2,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 04176
- Condition: Faulted
- Location: R1 Door
- Part time: 8,117 hours, 1,142 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT FAULTED ON EMERGENCY LIGHT TEST.  THE EVACUATION SLIDE WAS REPLACED AND CHECKS OK.
